Digestive Disorders / Gastroenterology Expert Forum
Hepatitis B Vaccine _ Side Affects- Shortness of Breath, Hives, Diffcul...
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Hepatitis B Vaccine _ Side Affects- Shortness of Breath, Hives, Diffculty Swallo

  I am a firefighter how was required to get vaccinated by the Hepatits B vaccine about 3 1/2 years ago.  After reading an article in the newspaper,  that one of firefighters started having hepaptits  conditions, and the article mentioned side affects such as hives and shortness of breathe.
  Before the vacciantion,  I was physically fit and could do almost any thing.  For the last 3 1/2 years my skin is very senstive and if scratched lightly, I will break out in a hive and I have experienced chronic asthma evry couple of months.  it seems to come and go on aquarterly basis.  Same with hives. Also I ahve difficulty swallowing foods and liquids evry couple of months, and I've had an upper GI Series done and they said it was normal.  I 'm not sure what to do, I 've seen a couple of doctors and they all think ists asthma and that I have a High Histamine level in my blood.  I think it;s kind of strange all these systems occur about three agos.   I'm not sure where seek any additional help, I've been to Pulimory specialist, Family Practionor and Allergist.  Is there some one else I could see and get some blood work dne to see if I have any of the side effects or some who could help look at the Vaers results of this Vaccine.  If anyone else has had these syptoms (symptoms) please contact me , so at least I'm not alone and maybe we could each other.
  thanx
Related Discussions
Avatar_n_tn

Dear Chris:

I read your letter with great interest.  My understanding is that about three years ago, after receiving the hepatitis B vaccine, you developed chronic asthma, a propensity to hives, a high histamine level and difficulty swallowing foods and liquids every months.  My sense is that you want to know if these symptoms are related to the hepatitis B vaccine, if their are additional blood tests you should have and if there is a specialist who can help you.  
Because your symptoms are not really typical of  liver disease, they are a little out of my range of expertise and I
1 Comment
Blank
Avatar_f_tn
A related discussion, Is hepatitis b vaccine the cause of my hives? was started.
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank